Top 9 Excedrin Extra Strength Pain Relief Gel Tabs – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count

#ad
Excedrin #ad - For some, headache relief can start in 15 minutes. Pain medicine for adults that is a clinically proven headache pain reliever. Head pain relief caplets available in convenient caplet form.

Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. One bottle of 200 excedrin Extra Strength Pain Relief Caplets. For some, headache relief can start in 15 minutes. Extra strength pain reliever that relieves pain associated with headache, colds, toothaches, menstrual cramps, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

2. Excedrin

#ad

24 count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.

Migraine medicine that delivers effective migraine headache pain relief. Delivers a powerful triple action formula with two pain fighters and an amplifier. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Migraine relief medicine available in convenient caplet form. Hsa and fsa eligible product.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1.68 Inches
Length1.73 Inches
Weight0.09 Pounds
Width2.97 Inches
Part Number20392400
Model20392400

3. GENCARE GENERIC HEALTHCARE

#ad

Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Back Pain & Body | Generic Excedrin Extra Strength, Muscle Aches, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Do not exceed 8 caplets in a 24 hour period. Adults and children 12 years and older : take 2 caplets every 6 hours. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Helps with aches & pains - toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet.

Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle.

Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Acts fast - headaches, migraines and pain can hit at the worst time.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

4. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - Combination of acetaminophen, aspirin and caffeine. 300 count caplets. Relief for headaches, migraines and other types of pain. Trusted, quick relief.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

5. Excedrin

#ad

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms, 200 Count

#ad
Excedrin #ad - Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes.

Migraine relief medicine available in convenient caplet form. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Hsa and fsa eligible product. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

6. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

7. Amazon Basic Care

#ad

Amazon Basic Care Migraine Relief, 200 Count, Acetaminophen, Aspirin NSAID and Caffeine Tablets

#ad
Amazon Basic Care #ad - Coated caplets treat migraine headache pain; caplets are capsule-shaped tablets. Migraine pain: the pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy.

For adults: amazon basic care migraine relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor. Gluten free: This migraine relief medicine is gluten free. Active ingredients: amazon basic care migraine relief contains acetaminophen 250 mg, aspirin 250 mg NSAID, and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2.38 Inches
Length2.38 Inches
Width4.63 Inches

8. Amazon Basic Care

#ad

500 mg, 500 Count, Acetaminophen Caplets, Amazon Basic Care Extra Strength Pain Relief

#ad
Amazon Basic Care #ad - Amazon basic care extra strength pain relief, acetaminophen Caplets, headache, temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, toothache, backache, muscular aches, 500 mg, and premenstrual and menstrual cramps also temporarily reduces fever.

Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

9. ValuMeds

#ad

Muscles, Joints, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis

#ad
ValuMeds #ad - Advanced active ingredients – comparable to excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.

Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, such as arthritis, muscles aches, and menstrual cramps. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number清风01